# SDR IPXA10660935

- Difficulty date: June 28, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587649
- Condition: Damaged
- Location: Bs 533-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 533 TO STA 654+22 LBL 11, RBL 11, FLOOR PANEL FOUND 1 DAMAGED & 10 DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G & REINSTALLED IAW AMM 53-01-01.
